# SDR SWAA2022101258957

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 61,281 hours, 36,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT DOOR SLIDE COVER PIECE IS LOOSE UNDER SLIDE / [01] REPOSITION SLIDE FLAP PER SIP
